# SDR YENA2020112700544

- Difficulty date: November 23, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 49,750 hours, 17,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15288
- Condition: No Test
- Location: Pax Door
- Part time: 13,288 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORM SLIDE RAFT CONTROL DEPLOYMENT PASSENGER CREW DOOR 831 DUE TO PIN CAN NOT BE SECURE AT FWD GALLEY AREA  (REF AEROMAN NR 2020-358523 WO 2020 351/1).  PERFORMED OPERATIONAL CHECK OF ESCAPE SLIDE RAFT DEPLOYMENT ON DOOR 831, IAW AMM 25-62-00-710-001-A.  TIME FOR DEPLOYMENT 7 SEC.  R & R ESCAPE SLIDE RAFT, IAW AMM 25-62-44-400-007-A, AMM 25-62-44-000-01.
